... and numbing in my lips and fingers. I stopped taking it, but still felt sick. Later I went to my doctor and my white blood count was low and I found out that they were enlarged and now I have a rare form of cancer in my blood effecting my immune system due to the enlarge white blood cells its not sending signals to make more cells for my immunity. Before this my last check ups have always been good. Now I have to take chemo pills for my immune system and platelets and red blood cells, can the patch cause this? What can I do?
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicotine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... worst. I have the three middle toes of my left foot which will not move, they are stiff and I have little or no feeling in them. Does anyone else ...
3 answers • 5 Sep 2009
I am on a 24 hour patch for 12 days now and during the second week I had a headache which lasted for 3 days. I took the patch off before bed to see ...
1 answer • 18 Jan 2013
I have numbness in hands, and hips. I loose balance and i have fallin. One doctor says neuropaty and other one says arthritis.
1 answer • 27 Aug 2014
My husband's doctor had him try 10mg Baclofen. After seven days, my husband felt his head was buzzy?
... and stopped the drug. It has been a week and he continues to feel buzzy, dizzy and off balance. The physician doesn't seem to be worried ...
0 answers • 30 Dec 2014
Hello, I think I've recently started taking Clonidine HCL 0.1 MGs for maybe a little more than a month. It was only fairly recently I noticed I ...
0 answers • 5 May 2015